Alert archive / Texas / Gale Warnings in 2016
Gale Warning 11, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Dec 29, 2016, 2:38 AM CST. It took effect at Dec 29, 2016, 6:00 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2016, 2:38 AM CST (08:38 UTC)
- In effect from
- Dec 29, 2016, 6:00 AM CST
- Expired
- Dec 29, 2016, 9:12 AM CST
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
886 WHUS74 KCRP 290838 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 238 AM CST THU DEC 29 2016 ...A GALE WARNING IS IN EFFECT FOR THE MIDDLE TEXAS GULF WATERS... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS... ...DENSE FOG TO CONTINUE TONIGHT THROUGH THURSDAY MORNING ACROSS THE BAYS AND NEARSHORE WATERS... .AREAS OF DENSE FOG WILL BEGIN TO DISSIPATE BEFORE OR AROUND SUNRISE...AS A STRONG COLD FRONT MOVES TOWARD THE GULF WATERS. THE COLD FRONT WILL MOVE INTO THE WATERS AROUND SUNRISE. STRONG TO VERY STRONG NORTH TO NORTHEAST WINDS WILL OCCUR IN THE WAKE OF THE FRONT...WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE OVER THE GULF WATERS. THE GALE FORCE GUSTS WILL CONTINUE UNTIL THE LATE AFTERNOON OR EARLY EVENING. GMZ250-255-291645- /O.CON.KCRP.MF.Y.0020.000000T0000Z-161229T1400Z/ /O.UPG.KCRP.GL.A.0007.161229T1400Z-161230T0000Z/ /O.NEW.KCRP.GL.W.0011.161229T1200Z-161230T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 238 AM CST THU DEC 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. THE ADVISORY AND WARNING ARE FOR THE NEARSHORE GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NM. * VISIBILITY: FREQUENTLY LESS THAN 1 NAUTICAL MILE. * WINDS: BECOMING NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS 35 TO 40 KNOTS BY MID MORNING...THEN NORTHEAST IN THE AFTERNOON. * WAVES/SEAS: BUILDING TO 7 TO 9 FEET WITH OCCASIONAL SEAS OF 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-291645- /O.UPG.KCRP.GL.A.0007.161229T1400Z-161230T0000Z/ /O.NEW.KCRP.GL.W.0011.161229T1200Z-161230T0300Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 238 AM CST THU DEC 29 2016 ...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM CST THIS EVENING. THE GALE WARNING IS FOR THE OFFSHORE WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. * WINDS: BECOMING NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND 40 KNOTS BY MID MORNING...THEN NORTHEAST IN THE AFTERNOON. * WAVES/SEAS: BUILDING TO 9 TO 11 FEET WITH OCCASIONAL SEAS OF 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-291645- /O.CON.KCRP.MF.Y.0020.000000T0000Z-161229T1400Z/ /O.NEW.KCRP.SC.Y.0072.161229T1200Z-161230T0000Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 238 AM CST THU DEC 29 2016 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. THESE ADVISORIES ARE IN EFFECT FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. * VISIBILITY: FREQUENTLY LESS THAN 1 NAUTICAL MILE THROUGH SUNRISE. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE...BECOMING NORTHEAST IN THE AFTERNOON. * WAVES/SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GW
1 follow-up statement
113 WHUS74 KCRP 291512 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 912 AM CST THU DEC 29 2016 ...A GALE WARNING IS IN EFFECT THIS AFTERNOON AND THIS EVENING FOR THE OPEN WATERS... .A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS MORNING. THIS WILL RESULT IN GUSTY NORTH WINDS AND BUILDING SEAS. GALE CONDITIONS WILL PREVAIL THIS AFTERNOON AND EVENING OVER THE OPEN WATERS WHILE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE BAYS. GMZ250-255-292315- /O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0000Z/ /O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/ /O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0000Z/ /O.NEW.KCRP.SC.Y.0073.161230T0000Z-161230T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 912 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS AFTERNOON AND EARLY EVENING. GUSTS UP TO 35 KNOTS THIS AFTERNOON INTO THE EARLY EVENING. * SEAS: SEAS BUILDING TO 7 TO 9 FEET BY THIS AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ270-275-292315- /O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0300Z/ /O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/ /O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0600Z/ /O.NEW.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 912 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. * WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS AFTERNOON AND EVENING. FREQUENT GUSTS TO 35 KNOTS THIS AFTERNOON AND EVENING. * SEAS: BUILDING TO 10 TO 12 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-292315- /O.EXT.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 912 AM CST THU DEC 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. * WAVES/SEAS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ MB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 28, 11:03 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Dec 28, 11:03 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1103 PM CST Wed Dec 28 2016
.DISCUSSION...
Not much change in the forecast mentality late this evening as
things are looking to be in decent shape. Fog seems to be less of
an issue over the inland sections at this time and even along the
some of the barrier islands. Not seeing the need for a dense fog
advisory at this point with winds remaining strong enough ahead
of the approaching cold front and veering more towards the south
to keep some drier air and mixing going. Could still be a very
brief period of thicker fog, less than one-half mile, right ahead
of the front. Otherwise, the front is still trucking southward and
should be sweeping through the region by mid-Thursday morning.
Update for 06Z aviation cycle.
&&
.AVIATION...
Tonight...LIFR/VLIFR. Another slug of moisture will advect back
into a majority of our terminals with LIFR/VLIFR vsbys and cigs.
Have backed off the vsbys across the region but keep the lower
cigs in-lieu of. Light southeasterly winds early tonight will
slowly veer towards the south-southwest ahead of an approaching
cold front. High confidence.
Thursday...VFR. Strong northerly winds are expected behind a
strong cold front by mid to late-morning. Gusts upwards of 30
knots expected as conditions improve. A few showers are possible
along the frontal boundary but they will be short lived. High
confidence.
&&
PREVIOUS DISCUSSION... /Issued 355 PM CST Wed Dec 28 2016/
SHORT TERM (Tonight through Thursday Night)...
Nice warm up today with a mixture of south-southwesterly winds.
This has lead to some clearing across the region including the
bays where dense fog has plagued these areas for the past few
days. However, winds will again become onshore with dense fog
across the near shore waters to slowly move back inland into the
bays and the coastal counties. This will lead to areas of fog for
the the coastal areas where fog may become dense. Confident that
the fog should be rather persistent along the coast as winds also
weaken ahead of the approaching cold front. Also, moisture should
pool ahead of this front to allow for fog to develop farther
inland. However, winds may begin to take on a weak southwest flow
late tonight which has a tendency to improve visibilities. Right
now, maintained areas of fog across the inland areas but patchy
dense fog will remain a possibility. Will monitor the situation to
either issue or hold back on a dense fog advisory for the inland
locations. Temperatures tonight and Thursday are a bit tricky
mainly due to the timing of the front. Current timing of the front
brings it through South Texas around sunrise. This may drop
overnight lows down into the upper 50s to lower 60s across the
northern tier from Cotulla to Victoria, yet keep temps in the
upper 60s to low 70s across the Coastal Bend and into the southern
Brush Country toward Laredo. Daytime highs may occur early in the
morning as temperatures are expected to drop through the day,
although a slight warm up is possible during the afternoon. Will
maintain overall high temperatures in the mid to upper 60s across
the region. Scattered showers are expected to develop along the
frontal boundary as moisture increases further. Activity should
quickly push offshore through the morning hours. But with this
cold front comes strong winds that are expected to mix down to the
surface. Most of the region should reach Wind Advisory criteria,
with the exception of the Rio Grande Plains although this region
should remain quite breezy. Winds should become stronger the
farther south-southeast you go with the coastal locations being
the strongest, while gusts to gale force will be possible across
the Middle Texas Coastal Waters. The Marine Dense Fog Advisory
will likely be removed heading into the Thursday as the front
pushes through bringing drier and cooler air. Winds will gradually
diminish through Thursday night, with temperatures cooling into
the mid 40s across much of South Texas.
LONG TERM (Friday through Wednesday)...
A rapid transition to return flow is expected early in the fcst pd.
This will lead to thickening cloud cover and generally light pcpn
developing mainly from Friday night through Saturday afternoon. Pcpn
is expected to become more convective in nature during the day on
Saturday as increasing southerly flow boosts dewpoints back into the
60s again. Could see a few thunderstorms over the open waters
mainly Saturday aftn and eve given marginal CAPEs. Isentropic
upglide along with an approaching weak shortwave trough axis and the
RRQ of a 120 knot jet streak will be the main pcpn drivers. Ppcn
will be more isolated and limited to the far eastern areas on Sunday
as the main source of lift shifts ewd. The CWA will be well within
the warm sector once again by Sunday and thus above normal temps
will prevail through at least Tuesday. Likely to see areas of fog
during this timeframe given the SSTs in the lower to mid 60s and
dewpoints at least 5 degs warmer than those readings. The models
are getting closer in agreement with the strong cold front expected
next week. Latest solns point towards a Wednesday fropa. For now
will lean in this direction although confidence remains low given
the decent ensemble spread exhibitied by the various members.
MARINE...
Marine Dense Fog to continue tonight through early Thursday ahead
of the next cold front. With the passage of the front,
visibilities will drastically improve.
Gale Watch Remains in effect for Thursday and will likely be
replaced with a Gale Warning overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 68 69 49 62 59 / 10 30 10 10 20
Victoria 62 66 46 59 53 / 20 10 10 10 40
Laredo 65 66 49 59 55 / 10 20 10 10 20
Alice 65 68 47 62 57 / 10 30 10 10 20
Rockport 65 68 50 63 59 / 20 30 10 10 20
Cotulla 59 65 47 60 52 / 10 10 10 10 20
Kingsville 67 70 49 64 59 / 10 30 10 10 20
Navy Corpus 69 69 52 64 59 / 10 40 10 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from 8 AM CST Thursday through Thursday afternoon For
the following zones: Coastal waters from Baffin Bay to Port
Aransas out 20 NM...Coastal waters from Port Aransas to
Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
to Port Aransas from 20 to 60 NM...Waters from Port Aransas
to Matagorda Ship Channel from 20 to 60 NM.
Dense Fog Advisory until 8 AM CST Thursday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor...
Coastal waters from Baffin Bay to Port Aransas out 20 NM...
Coastal waters from Port Aransas to Matagorda Ship Channel
out 20 NM.
&&
GH/77...AVIATIONHazardous weather outlook, Dec 28, 4:20 PM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 420 PM CST WED DEC 28 2016 TXZ229>234-239>247-292230- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 420 PM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT OVER PORTIONS OF SOUTH TEXAS...WITH PATCHY DENSE FOG LIKELY AT TIMES OVER THE EASTERN AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED FIRE WEATHER DANGER IS EXPECTED FOR AREAS GENERALLY EAST OF HIGHWAY 281 THURSDAY AFTERNOON BEHIND THE FRONT. CRITICAL FIRE WEATHER DANGER IS POSSIBLE FOR COASTAL LOCATIONS. WIND ADVISORIES POSSIBLE FOR PORTIONS OF SOUTH TEXAS THURSDAY BEHIND THE COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-292230- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 420 PM CST WED DEC 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE WATERS UNTIL 8 AM THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A GALE WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY AFTERNOON ACROSS THE MIDDLE TEXAS COASTAL WATERS. SMALL CRAFT ADVISORY CONDITIONS EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 2:38 AM CST | Small Craft Advisory | CRP | 24 hr | |
| Dec 29, 4:50 AM CST | Dense Fog Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 4 hr |
| Dec 29, 9:12 AM CST | Gale Warning | CRP | 15 hr | |
| Dec 29, 9:12 AM CST | Small Craft Advisory | CRP | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.